# SDR CALA2023041001094

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737-8
- Aircraft serial: 28956
- Aircraft time: 68,697 hours, 25,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Dr 1l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT OVERHEAD BIN 1AB, L1 ENTRY DOOR INTERIOR AND EXTERIOR LIGHTS. REF TO PEMCO NR 13723.0022 REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POSITION M1 675 IAW B737 AMM 33-51-06-960-801, OPERATIONAL TEST CHECK GOOD. WORK PERFORMED BY V630201, ENTERED BY V927860
